# SDR ASOA2015060513064

- Difficulty date: May 19, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN UNDER THE ADF ANTENNA HAS MULTIPLE AREAS OF CORROSION.  REPAIRED IAW EA 32-2015-205.
